Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 4, NWS Grand Forks, ND

May 15, 2019Eddy County, Griggs County, Nelson County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 15, 2019, 7:34 PM CDT for Eddy County, Griggs County, Nelson County, North Dakota. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2019, 7:34 PM CDT (00:34 UTC)
Expired
May 15, 2019, 8:15 PM CDT
In force
41 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Eddy County, ND, Griggs County, ND, Nelson County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 81 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:45 PM CDTTSTM WND GST 65Red Willow Lake, NDA FEW LARGE TREE BRANCHES DOWN. WINDS ESTIMATED BETWEEN 60 AND 70 MPH. STRONG WINDS CONTINUED ACROSS CENTRAL WILLOW TOWNSHIP.
May 15, 8:12 PM CDTTSTM WND DMG6 W Sharon, NDLARGE BRANCHES WERE BROKEN DOWN IN FARM YARD. SHED DOOR BLOWN OFF. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR OBSERVATIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.6 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

612 
WUUS53 KFGF 160034
SVRFGF
NDC027-039-063-160115-
/O.NEW.KFGF.SV.W.0004.190516T0034Z-190516T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
734 PM CDT Wed May 15 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southern Nelson County in northeastern North Dakota...
  Northern Griggs County in southeastern North Dakota...
  Southeastern Eddy County in northeastern North Dakota...

* Until 815 PM CDT.

* At 733 PM CDT, a severe thunderstorm was located near McHenry, or
  33 miles southeast of Devils Lake, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mose around 740 PM CDT.
  Red Willow Lake around 745 PM CDT.
  Binford around 750 PM CDT.
  Jessie around 755 PM CDT.
  Kloten around 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4781 9854 4775 9797 4740 9802 4754 9850
      4759 9850 4759 9863
TIME...MOT...LOC 0033Z 281DEG 37KT 4767 9856 

HAIL...1.25IN
WIND...60MPH
 
$$

Lynch
2 follow-up statements
466 
WWUS53 KFGF 160046
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
746 PM CDT Wed May 15 2019

NDC027-039-063-160115-
/O.CON.KFGF.SV.W.0004.000000T0000Z-190516T0115Z/
Nelson ND-Griggs ND-Eddy ND-
746 PM CDT Wed May 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN NELSON...NORTHERN GRIGGS AND SOUTHEASTERN EDDY
COUNTIES...

At 746 PM CDT, a severe thunderstorm was located over Red Willow
Lake, or 40 miles southeast of Devils Lake, moving east at 45 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Cooperstown, McVille, Aneta, Binford, Red Willow Lake, Kloten and
Jessie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4781 9854 4775 9797 4740 9802 4754 9850
      4759 9850 4759 9863
TIME...MOT...LOC 0046Z 281DEG 37KT 4764 9836 

HAIL...1.25IN
WIND...70MPH
 
$$

Lynch
573 
WWUS53 KFGF 160055
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
755 PM CDT Wed May 15 2019

NDC027-160104-
/O.CAN.KFGF.SV.W.0004.000000T0000Z-190516T0115Z/
Eddy ND-
755 PM CDT Wed May 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDDY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and northeastern North Dakota.

LAT...LON 4779 9841 4775 9797 4740 9802 4752 9843
      4765 9849
TIME...MOT...LOC 0054Z 281DEG 37KT 4762 9823 

$$

NDC039-063-160115-
/O.CON.KFGF.SV.W.0004.000000T0000Z-190516T0115Z/
Nelson ND-Griggs ND-
755 PM CDT Wed May 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN NELSON AND NORTHERN GRIGGS COUNTIES...

At 754 PM CDT, a severe thunderstorm was located near Jessie, or 45
miles southeast of Devils Lake, moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Cooperstown, McVille, Aneta, Binford, Red Willow Lake, Kloten and
Jessie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4779 9841 4775 9797 4740 9802 4752 9843
      4765 9849
TIME...MOT...LOC 0054Z 281DEG 37KT 4762 9823 

HAIL...0.88IN
WIND...70MPH
 
$$

Lynch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:04 PM CDT, 30 minutes earlier.

Area forecast discussion, May 15, 7:04 PM CDT, 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Grand Forks ND
704 PM CDT Wed May 15 2019

.UPDATE...
Issued at 704 PM CDT Wed May 15 2019

Environment across eastern ND remains favorable for discrete severe
thunderstorms with effective bulk shear of 40-60 kts
perpendicular to the line. Limiting factor over the RRV in the
next few hours will be instability, which stronger (moderate)
over the James River/DVL basin and drops off quickly toward the
RRV. However, discrete supercells may be able to maintain strength
into a more stable environment as sunlight remains for the next
hour or two. Will be considering expanding watch slightly eastward to
account for favorable shear, especially in northern valley. Storms
in SC ND continue to progress into a favorable environment but
will still have a few hours before tracking into far SE ND.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 340 PM CDT Wed May 15 2019

Earlier this afternoon, an updated SPC SWODY1 Outlook has a
Slight Risk for severe thunderstorms over most of central and
eastern ND, to most of east-central into southeast ND, including
the Fargo-Moorhead area, for the evening period. A Severe
Thunderstorm Watch is now in effect until 10pm for a good portion
of central ND, which includes much of the Devils Lake Basin, from
Ramsey through Benson and Eddy Counties.

While the 12z NAM12 and recent RAP hourly updates still favor a
northcentral ND trigger area for mid to late afternoon... the HRRR
models and HopWRF continue keying on potential late afternoon
supercell formation along a BIS-JMS track...eventually spreading
into southeast ND. As per previous discussions, the current
surface dewpoints are quite dry eastern ND... with corridor of 50+
dewpoints limited to central ND attm. Boundary layer and mid
level moisture advection will be keys to overall storm extent
through the late afternoon and early evening. Blayer shear
helicity seems quite viable so at least a few strong to severe
supercells seems reasonable.

During the evening and overnight periods, a stout low level jet
should continue to provide some moisture convergence above any
near surface stabilized areas, so that scattered elevated convection
is expected to persist through the red River Valley and into
northwest through west central MN... though overall severe threat
will be quite limited.

Following cold frontal passage overnight... moderate northerly
blayer flow and steady subsident drying should produce mainly
sunny skies but cooler conditions for Thursday.

.LONG TERM...(Thursday night through Wednesday)
Issued at 340 PM CDT Wed May 15 2019

An active pattern is the main story of the long term period with two
round of precipitation expected.

Friday through Sunday...

A upper level trough is expected to move into the central part of
the CONUS this weekend. This will lead to a wet period in the
Northern Plains. Deterministic model guidance agrees on the general
pattern, but still differs significantly on the details. The amounts
of moisture that different model guidance brings up into eastern
North Dakota and northern Minnesota differs with ECMWF being
generally wetter and the GFS dryer. Regardless of these differences
there remains a good chance of greater than an inch or rain in the
southern Red River Valley. The greatest chances for over an inch
have gone south now and the Fargo-Moorhead area may see less than
previously thought. The main surface low will track southeast of the
area leading wrap around precipitation to last into Sunday night.
NAEFS and GEFS M-Climate continue to suggest that the greatest
anomaly is to our south in South Dakota and southern Minnesota. So
it is trending away from an anomalously high precipitable water and
therefore high rainfall.

Monday through Wednesday...

Monday is looking like a dryer day with a possible break in the rain
chances before another round of precipitation is expected to start
on Tuesday. There is not a lot of certainty yet on this period as
deterministic models become rather dispersive. There is a general
signal though for an upper level low to approach the Northern Plains
and provide support for another round of rain. Both the ECMWF and
GFS both have a surface low approach the area, but have different
timing and QPF with their different dynamics present in the upper
levels of the atmosphere.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 625 PM CDT Wed May 15 2019

Just before 00z and ahead of a N-S cold front across central ND,
a line of isolated strong to severe thunderstorms extends from
Langdon to DVL to just SE of BIS. This line of SHRA and TSRA will
move east into eastern ND this evening, affecting DVL around 00z
then GFK, TVF, and FAR 03-06z with occasional MVFR cigs.
Otherwise, low VFR conditions and wind gusts in the 20-30 kt range
expected at TAF sites early this evening, along with scattered
showers north of BJI, moving east into north central MN. On
Thursday morning behind the front, winds will turn northerly and an
area of MVFR cigs is expected to develop.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Severe Thunderstorm Watch for Benson, Ramsey, and Eddy
counties until 10 PM CDT.
MN...None.

&&

UPDATE...BP
SHORT TERM...Gust
LONG TERM...NC
AVIATION...BP
Hazardous weather outlook, May 15, 10:04 AM CDT, 9 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1004 AM CDT Wed May 15 2019

NDZ006-007-014-015-024-026-028-038-049-052-054-161015-
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom-
Sargent-Western Walsh County-
1004 AM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

A slight risk of severe weather is forecast for the Devils Lake
Basin into the James River Valley after 4pm this afternoon. Storms
are expected to move across northeast and east-central North Dakota
into the Red River Valley by early evening. Threats include large
hail larger than golf balls and damaging wind gusts through about
10 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast still shows a trend for the wetter and cooler
starting this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-161015-
West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina-
Eastern Walsh County-Grand Forks-Steele-Traill-Cass-Richland-
1004 AM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

A few severe storms will be possible this afternoon after 6 PM
into the evening for the Red River Valley. Main threats include
large hail larger than golf balls and damaging wind gusts. This
threat ends after midnight.

Additionally, near critical fire weather conditions will develop
this afternoon as gusty winds combine with dry conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast still shows a trend for the wetter and cooler
starting this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-161015-
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Grant-
1004 AM CDT Wed May 15 2019

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Today and Tonight

A few strong to severe storms will be possible this evening after
10 PM for northwest Minnesota. Main threats include hail to the
size of quarters and gusty winds. This threat ends after 2 AM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast still shows a trend for the wetter and cooler
starting this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

CJ/Gust

In the hours before

Special weather statement, May 15, 5:06 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
506 PM CDT Wed May 15 2019

NDZ006-014-152300-
Benson ND-Towner ND-
506 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENSON AND SOUTHERN
TOWNER COUNTIES UNTIL 600 PM CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pleasant Lake, or 49 miles west of Devils Lake, moving east at 50
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Knox around 515 PM CDT.
  York around 525 PM CDT.
  Leeds around 530 PM CDT.
  Maza around 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4837 9985 4837 9949 4872 9949 4872 9952
      4874 9953 4870 9899 4789 9953 4791 9981
      4802 9981 4802 9984
TIME...MOT...LOC 2205Z 269DEG 42KT 4835 9988

Lynch
Special weather statement, May 15, 5:46 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
546 PM CDT Wed May 15 2019

NDZ014-152330-
Benson ND-
546 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENSON COUNTY UNTIL
630 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Selz, or 46 miles west of Devils Lake, moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Maddock around 605 PM CDT.
  Flora around 610 PM CDT.
  Oberon around 625 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4798 9981 4804 9915 4785 9917 4785 9981
TIME...MOT...LOC 2245Z 266DEG 38KT 4789 9983

Lynch
Special weather statement, May 15, 6:10 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
610 PM CDT Wed May 15 2019

NDZ014-015-024-152345-
Eddy ND-Benson ND-Ramsey ND-
610 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...
SOUTHWESTERN RAMSEY AND NORTHWESTERN EDDY COUNTIES UNTIL 645 PM
CDT...

At 610 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Minnewaukan to near Flora to 6 miles south
of Maddock. Movement was east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Minnewaukan around 615 PM CDT.
  Grahams Island State Park around 630 PM CDT.
  Devils Lake, Lakewood Park and Oberon around 635 PM CDT.
  Fort Totten and Sheyenne around 640 PM CDT.
  St Michael and Camp Grafton around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4800 9942 4820 9927 4822 9855 4805 9870
      4780 9903 4780 9930 4785 9930 4785 9963
TIME...MOT...LOC 2310Z 273DEG 30KT 4814 9923 4800 9935 4787 9951

Lynch
Special weather statement, May 15, 6:19 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
619 PM CDT Wed May 15 2019

NDZ007-015-160000-
Ramsey ND-Cavalier ND-
619 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAVALIER AND
NORTHEASTERN RAMSEY COUNTIES UNTIL 700 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm over
Starkweather, or 23 miles north of Devils Lake, moving east at 40
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Hampden around 635 PM CDT.
  Derrick around 640 PM CDT.
  Edmore around 650 PM CDT.
  Nekoma around 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4838 9895 4853 9896 4860 9836 4834 9833
TIME...MOT...LOC 2318Z 264DEG 35KT 4845 9889

Lynch
Special weather statement, May 15, 7:21 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
721 PM CDT Wed May 15 2019

MNZ007-NDZ008-016-054-160100-
West Marshall MN-Pembina ND-Eastern Walsh County ND-
Western Walsh County ND-
721 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL...CENTRAL
WALSH AND SOUTHERN PEMBINA COUNTIES UNTIL 800 PM CDT...

At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edinburg, or 22 miles west of Grafton, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Park River around 730 PM CDT.
  Hoople around 740 PM CDT.
  Mandt around 745 PM CDT.
  Nash around 750 PM CDT.
  Auburn around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4858 9716 4857 9715 4856 9718 4855 9714
      4855 9717 4854 9716 4854 9712 4826 9713
      4831 9802 4854 9797 4855 9793 4859 9793
TIME...MOT...LOC 0021Z 269DEG 33KT 4845 9790

Lynch

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:21 PM CDTSpecial Weather StatementFGFWalsh39 min
May 15, 7:49 PM CDTSpecial Weather StatementFGFGrand Forks41 min
May 15, 8:06 PM CDTSevere Thunderstorm WarningFGFGriggs, Steele39 min
May 15, 8:15 PM CDTSevere Thunderstorm WarningFGFBarnes45 min
May 15, 8:17 PM CDTSevere Thunderstorm WarningFGFGrand Forks43 min
May 15, 8:36 PM CDTSevere Thunderstorm WarningFGFSteele, Traill39 min
May 15, 8:53 PM CDTSevere Thunderstorm WarningFGFBarnes52 min
May 15, 9:11 PM CDTSpecial Weather StatementFGFTraill64 min
May 15, 9:34 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass41 min
May 15, 9:38 PM CDTSevere Thunderstorm WarningFGFTraill37 min
May 15, 10:01 PM CDTSpecial Weather StatementFGFRansom44 min
May 15, 10:10 PM CDTSevere Thunderstorm WarningFGFCass, Richland15 min
May 15, 10:17 PM CDTSpecial Weather StatementFGFSargent43 min
May 15, 10:27 PM CDTSpecial Weather StatementFGFRichland33 min
May 15, 10:45 PM CDTSpecial Weather StatementFGFRichland30 min
May 15, 11:00 PM CDTSpecial Weather StatementFGFRichland45 min
May 15, 11:18 PM CDTSevere Thunderstorm WarningFGFRichland, Sargent42 min
May 16, 3:45 PM CDTFrost AdvisoryFGFCavalier, Grand Forks, Nelson, Pembina, Ramsey, Towner and 1 more16 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.